Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from PCOS, hypothyroid. Change in dose of medicine, increasing BP. Suggestions?

hello i am 25 yrs old and have hypothyroid and pcos .. i was advised to increase my dose of 25mcg thyronorm to 50 mcg.. from past 1 month i am on 50 mcg and noticed that from past 10 days my bp is going high 140/100...till now i have checked 3 times with a gap of 3 days but still my bp is not decreasing.. is it because of increased dose of thyronorm??
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You are having Hypothyroidism and PCOS, the dose of Thyronorm needs adjustment depending on clinical findings and TSH values.
You have PCOS,rise in blood pressure could be independant if you are overweight,and insulin resistance. If by chance smoking is there please quit, taking fresh fruits and green vegetables.
If you are weight please try to reduce weight.
In fact hypothyroid state can cause BP to rise due to increase in peripheral resistance,so correcting it by increasing dose of Thyronorm will help to reduce BP.
Your BP reading you should take less salt and regular walking will help if these measures fail and your BP keeps high antihypertensive should be started.

Take Care
Good Luck

Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor